Back to Search results for [ null ]

Continuous Logic and Proof Theory fo...
Wei, Jin,

Linked to FindBook      Google Book      Amazon      博客來     
  • Continuous Logic and Proof Theory for First-Order Lukasiewicz Logic /
  • Record Type: Electronic resources : Monograph/item
    Title/Author: Continuous Logic and Proof Theory for First-Order Lukasiewicz Logic // Jin Wei.
    Author: Wei, Jin,
    Description: 1 electronic resource (74 pages)
    Notes: Source: Dissertations Abstracts International, Volume: 86-12, Section: B.
    Contained By: Dissertations Abstracts International86-12B.
    Subject: Mathematics. -
    Online resource: https://pqdd.sinica.edu.tw/twdaoapp/servlet/advanced?query=31994830
    ISBN: 9798280759312
Location:  Year:  Volume Number: 
Items
  • 1 records • Pages 1 •
  • 1 records • Pages 1 •
Multimedia
Reviews
Export
pickup library
 
 
Change password
Login

(1)User name(Patron ID)Please enter your student ID number or passport number. (2)Password:Please enter the last four digits of your Patron ID.

.
.